# SDR SIMA20130511007

- Difficulty date: May 11, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 25,575 hours, 18,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 66369
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND THE RT NR 5 EMERGENCY FLOOR LIGHT STRIP COVER LOOSE.  THE ACFT WAS REMOVED FROM SERVICE.  REPLACED THE RT NR 5 EMERGENCY FLOOR LIGHT STRIP COVER IAW AMM 35-51-01 AND ETN-CR-33-004.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
